MAUDE Adverse Event Report: MAKO SURGICAL CORP. RIO® SHELL IMPACTOR-STRAIGHT REST PST; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. RIO® SHELL IMPACTOR-STRAIGHT REST PST; STEREOTAXIC DEVICE, ROBOTICS
Catalog Number 209037
Medical Device Problem Codes Mechanical Problem (1384); Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
During cup impaction the impaction shaft broke from the cup at the threads.The impaction shaft was replaced and the damaged cup was removed an replaced with no harm to the patient.Tha case was there a surgical delay? yes =15 minutes.
 
Additional Manufacturer Narrative
Follow-up #1 and final report submitted to update sections d.3, g.1, g.4, g.7, h.2, h.3, h.6, h.10 and h.11 based on the results of investigation.Reported event: it was reported that the impactor was broken during the case.Product evaluation and results: the product was unavailable for inspection as the product was not returned.Product history review: review of the product history records indicate (b)(4) devices were manufactured under lot no 22107101 and accepted into final stock on 11/14/2013.No non-conformances were identified during inspection.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 209037, lot number 22107101 shows no additional complaints related to the failure in this investigation.Conclusions: the failure could not be determined as the product was not available for inspection.If additional information is received then the complaint will be reopened.Corrective action/preventive action: no action is required at this time as there is no indication to suggest a product non-conformity or unanticipated hazard.
 
Event or Problem Description
During cup impaction the impaction shaft broke from the cup at the threads.The impaction shaft was replaced and the damaged cup was removed an replaced with no harm to the patient.Tha case was there a surgical delay? yes - =15 minutes.

Brand Name
RIO® SHELL IMPACTOR-STRAIGHT REST PST
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key7698677
Report Number3005985723-2018-00425
Device Sequence Number19086659
Product Code OLO
UDI-Device Identifier00848486022907
UDI-Public00848486022907
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number209037
Device Lot Number22107101
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/12/2018
Supplement Date Received by Manufacturer11/28/2018
Initial Report FDA Received Date07/18/2018
Supplement Report FDA Received Date12/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;